# SDR CA131202019

- Difficulty date: November 27, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 727225
- Aircraft time: 62,397 hours
- Engine: Pwa JT8D9A
- System (JASC): 2800 · Aircraft Fuel System
- Part: Relay
- Part number: KDAGX4F001
- Condition: Failed
- Location: Fuel System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING FLIGHT, CREW EXPERIENCED TRIPPING OF SEVERAL FUEL BOOST PUMP CIRCUIT BREAKERS.  CREW DIVERTED TO THE NEAREST SUITABLE AIRPORT WHERE MAINTENANCE REPLACED THE GFI RELAYS FOR THE BOOST PUMPS THAT HAD THEIR C/B`S TRIP,  ALL ELECTRICAL CONNECTOR`S TO THE RELAY PANEL WERE CHECKED FOR TENSIONS AND CLEANLINESS, AND GROUNDS TO THE PANEL INSPECTED WITH NO FAULTS.  THE GFI SYSTEM WAS TESTED WITH NO FAULTS FOUND.  FURTHER TESTING BY TRANSFERRING FUEL USING ENGINE GENERATORS, APU, AND EXT POWER, WERE CONDUCTED ALL WITH NO FAULTS FOUND.  THE AIRCRAFT WAS THEN RETURNED TO SERVICE.
